Polynomials associated with exponential regression

Volume 28 / 2001

J. Bukac Applicationes Mathematicae 28 (2001), 247-255 MSC: 62J02, 65D10, 65D15. DOI: 10.4064/am28-3-1


Fitting exponentials $a+be^{cx}$ to data by the least squares method is discussed. It is shown how the polynomials associated with this problem can be factored. The closure of the set of this type of functions defined on a finite domain is characterized and an existence theorem derived.


  • J. BukacBulharska 298
    55102 Jaromer-Josefov
    Czech Republic

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image